# SDR 01FDEA00044

- Difficulty date: January 25, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 28,546 hours, 6,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N 6 - UPPER TORQUE BOX, AFT BULKHEAD YA 2122.8, UPPER ATTACH ANGLE CRACKED AT EACH END.  LT 1.75 INCH, RH END 1.0 INCH.  *S/D*  REMOVED AND REPLACED PER MD-11 SRM 53-30-00.  INCLUDES EA 1-5530-53281.
